# SDR FDEA2020061641220

- Difficulty date: June 14, 2020
- Submitted: June 16, 2020
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 87,829 hours, 22,174 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: ARC050312
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING OUTBOARD FLAP OUTBOARD HINGE FORWARD (WING SIDE) OUTBOARD LOWER MOUNT BORE HOLE CORROSION CORROSION AT RIGHT HAND WING OUTBOARD FLAP OUTBOARD HINGE FORWARD (WING SIDE) OUTBOARD LOWER MOUNT BORE HOLE (3 HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER CMM 57-44-09.  SHOULDER BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER CMM 57-44-09 AND EA 1-5750-T0354598 PART 1 STEP 2A AND STEP 2, TITLE: WINGS- FLIGHT SURFACES- EO 1-5750-7-5002- RT WING- OUTBD FLAP, OUTBD FWD HINGE (WING SIDE) -CORROSION REPAIR.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.  REFER TO SNRM NR N00347 ATTACHED EA 1-5750-T0354598 PART 1 FOR WORK DETAILS.
